# SDR ASOA97032

- Difficulty date: June 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N266AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120188
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3203001007
- Condition: Defective
- Location: Rt Te Flap
- Stage of operation: AP
- Nature of condition: F, J
- Precautionary procedure: O, L

## Discrepancy

DFW/TUL - FLT 7606 - ON APPROACH, FLAPS WOULD NOT EXTEND FOR LANDING.  CREW DECLARED AN EMERGENCY DUE TO WEIGHT, PERFORMED A GO-AROUND, AND PERFORMED A ZERO-FLAP LANDING SAFELY AND WITHOUT FURTHER INCIDENT.  AIRCRAFT WAS FERRIED TO DFW.  DFW MTC REMOVED AND REPLACED THE RIGHT OUTBOARD FLAP ACTUATOR AND CONNECTOR.  OPERATIONAL AND LEAK CHECKS WERE GOOD AND AIRCRAFT WAS RELEASED FOR FURTHER SERVICE.  (X)
